+ Site Statistics
+ Search Articles
+ PDF Full Text Service
How our service works
Request PDF Full Text
+ Follow Us
Follow on Facebook
Follow on Twitter
Follow on LinkedIn
+ Subscribe to Site Feeds
Most Shared
PDF Full Text
+ Translate
+ Recently Requested

Application of dynamical systems to the study of asymptotic properties of solutions to nonlinear higher-order differential equations



Application of dynamical systems to the study of asymptotic properties of solutions to nonlinear higher-order differential equations



Journal of Mathematical Sciences 126(5): 1361-1391




Please choose payment method:






(PDF emailed within 0-6 h: $19.90)

Accession: 066880500

Download citation: RISBibTeXText

DOI: 10.1007/s10958-005-0066-6


Related references

Asymptotic properties of solutions of systems of nonlinear functional differential equations of neutral type. Nonlinear Oscillations 12(1): 19-26, 2009

Asymptotic Properties of the Solutions of Systems of Nonlinear Functional-Differential Equations with Linearly Transformed Argument. Journal of Mathematical Sciences 217(4): 367-384, 2016

Asymptotic Properties of Global Solutions of Systems of Functional Differential Equations of Neutral Type with Nonlinear Deviations of an Argument. Nonlinear Oscillations 5(4): 484-498, 2002

Asymptotic Representations for the Solutions of Third-Order Nonlinear Differential Equations. Journal of Mathematical Sciences 215(3): 408-420, 2016

Oscillation and Asymptotic Behavior of Higher-Order Nonlinear Differential Equations. International Journal of Mathematics and Mathematical Sciences 2012: 1-9, 2012

Asymptotic behavior of solutions of nonlinear higher-order neutral type difference equations. Journal of Difference Equations and Applications 12(5): 419-432, 2006

Asymptotic representations of solutions of one class of nonlinear differential equations of the second order. Nonlinear Oscillations 14(3): 350-368, 2012

Asymptotic Behavior of the Solutions of Essentially Nonlinear Second-Order Differential Equations. Journal of Mathematical Sciences 223(3): 223-231, 2017

On The Asymptotic Behaviour Of The Solutions To A Class Of Second Order Nonlinear Differential Equations. Glasgow Mathematical Journal 45(1): 179-187, 2003

Asymptotic dichotomy in a class of higher order nonlinear delay differential equations. Journal of Inequalities and Applications 2019(1): 2, 2019

Asymptotic representations of one class of solutions of essentially nonlinear differential equations of the second order. Nonlinear Oscillations 9(4): 478-489, 2006

Asymptotic behavior of one class of solutions of nonlinear nonautonomous second-order differential equations. Nonlinear Oscillations 14(4): 497-511, 2012

Asymptotic Representations of Rapidly Varying Solutions of Essentially Nonlinear Second-Order Differential Equations. Journal of Mathematical Sciences 236(3): 265-283, 2019

Sub-ODE's New Solutions and Their Applications to Two Nonlinear Partial Differential Equations with Higher-Order Nonlinear Terms. Communications in Theoretical Physics 52(5): 773-778, 2009

Asymptotic Behavior of the Solutions of Nonlinear Systems of Ordinary Differential Equations. Journal of Mathematical Sciences 208(5): 535-550, 2015